# SDR ASAA0852805

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 2,772 hours, 825 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 721101A1
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT "A" WILL NOT ENGAGE.  COULD NOT GET AUTOPILOT "A" TO ENGAGE.  PERFORMED DFCS BITE SHOWED MULTIPLE DISCONNECT FAILURES.  FOUND F/O'S DISCONNECT SWITCH BAD.  THE "A" SIDE OF SWITCH STICKS OPEN REQUIRES NUMEROUS PRESSES OF SWITCH TO CLOSE AND ENGAGE AUTOPILOT.  REPLACED F/O'S AUTOPILOT DISCONNECT SWITCH.  OPS NORMAL.
